# SDR 95ZZZM572

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 730
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: TO
- Nature of condition: R, J
- Precautionary procedure: C, D

## Discrepancy

FLT NR 4144 - CREW ELECTED TO ABORT TAKEOFF AFTER NOTICING AN RPM DROP TO 99 PERCENT RIGHT ENGINE, RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE CONDUCTED ENGINE GROUND RUNS IAW MM 71-00-00.  WERE NOT ABLE TO DUPLICATE PROBLEM.  AIRCRAFT RETURNED TO SERVICE.
